MAUDE Adverse Event Report: BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM

BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM
Model Number 516704
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is pride industries.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed, and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that kit tablet recorded the incorrect dosages.This occurred on 7 occasions.The following information was provided by the initial reporter: material no.516704, batch no.20028t03.It is reported customer experienced the recording of incorrect dosages.Verbiage received, - "case #156: time 10:20.Sensor #9450 tablet: cart-3.10:04 propofol 160 mg (16.0 ml) but registered 160 mg (16.5 ml).10:05 vecuronium 7 mg (7 ml) but registered 6.5 mg (6.5 ml).10:16 cefazolin 1000 mg (10 ml) but registered 900 mg (9 ml).10:16 cefazolin 1000 mg (10 ml) but registered 950 mg (9.5 ml).Case #157 time 13:00.Sensor #9471 tablet: cart-3.13:09 propofol 200 mg (20 ml) but registered 210 mg (21 ml).13:18 cefazolin 1000 mg (10.0 ml) but registered 1050 mg (10.5 ml).14:20 ondanstron hcl 4 mg (2 ml) but registered 2 mg (1 ml)".
 
Additional Manufacturer Narrative
Investigation summary no photos or samples were received by our quality team for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.After investigation, the team found one occurance where the signal was dropped due to a bubble which resulted in an undermeasurement.This occurance will be monitored and tracked.All other occurances were within specifications and no problems were detected.
 
Event or Problem Description
It was reported that kit tablet recorded the incorrect dosages.This occurred on 7 occasions.The following information was provided by the initial reporter: material no.516704, batch no.20028t03 it is reported customer experienced the recording of incorrect dosages.Verbiage received, - "case #156: time 10:20.Sensor #9450 tablet: cart-3 10:04 propofol 160 mg (16.0 ml) but registered 160 mg (16.5 ml) 10:05 vecuronium 7 mg (7 ml) but registered 6.5 mg (6.5 ml) 10:16 cefazolin 1000 mg (10 ml) but registered 900 mg (9 ml) 10:16 cefazolin 1000 mg (10 ml) but registered 950 mg (9.5 ml) case #(b)(4) time 13:00.Sensor #9471 tablet: cart-3 13:09 propofol 200 mg (20 ml) but registered 210 mg (21 ml) 13:18 cefazolin 1000 mg (10.0 ml) but registered 1050 mg (10.5 ml) 14:20 ondanstron hcl 4 mg (2 ml) but registered 2 mg (1 ml)".

Brand Name
KIT TABLET
Common Device Name
INTELLIPORT SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11574521
Report Number2243072-2021-00882
Device Sequence Number4266370
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number516704
Device Catalogue Number516704
Device Lot Number20028T03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1